Previous |  Up |  Next

Article

References:
[1] C. M. Dafermos and L. Hsiao: Development of singularities in solutions of the equations of nonlinear thermoelasticity. Quart. Appl. Math. 44 (1986), 463–474. MR 0860899
[2] W. Dan: On a local in time solvability of the Neumann problem of quasilinear hyperbolic parabolic coupled systems. (to appear). MR 1357364 | Zbl 0841.35003
[3] W. J. Hrusa and S. A. Messaoudi: On formation of singularities in one-dimensional nonlinear thermoelasticity. Arch. Rational Mech. Anal. 111 (1990), 135–151. DOI 10.1007/BF00375405 | MR 1057652
[4] W. J. Hrusa and M. A. Tarabek: On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticity. Quart. Appl. Math. 47 (1989), 631–644. MR 1031681
[5] S. Jiang: Global existence of smooth solutions in one-dimensional nonlinear thermoelasticity. Proc. Roy. Soc. Edinburgh 115 A (1990), 257–274. MR 1069521 | Zbl 0723.35044
[6] S. Jiang: Global solutions of the Dirichlet problem in one-dimensional nonlinear thermoelasticity. SFB 256 Preprint 138, Universität Bonn (1990).
[7] S. Jiang: Global solutions of the Neumann problem in one-dimensional nonlinear thermoelasticity. Nonlinear Analysis TMA 19(2) (1992), 107–121. DOI 10.1016/0362-546X(92)90114-T | MR 1174462 | Zbl 0786.73009
[8] S. Kawashima: Systems of a hyperbolic-parabolic composite type, with applications to the equations of magnetohydrodynamics. Thesis, Kyoto University (1983).
[9] S. Kawashima and M. Okada: Smooth global solutions for the one-dimensional equations in magnetohydrodynamics. Proc. Japan Acad., Ser. A 53 (1982), 384–387. MR 0694940
[10] J. E. Muñoz Rivera: Energy decay rates in linear thermoelasticity. Funkcial Ekvac 35 (1992), 19–30. MR 1172418
[11] R. Racke and Y. Shibata: Global smooth solutions and asymptotic stability in one-dimensional nonlinear thermoelasticity. Arch. Rational Mech. Anal. 116 (1991), 1–34. DOI 10.1007/BF00375601 | MR 1130241
[12] R. Racke, Y. Shibata and S. Zheng: Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity. Quart Appl. Math. 51 (1993), 751–763. MR 1247439
[13] Y. Shibata: Neumann problem for one-dimensional nonlinear thermoelasticity. Banach Center Publication 27 (1992), 457–480. MR 1205848
[14] M. Slemrod: Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional non-linear thermoelasticity. Arch. Rational Mech. Anal. 76 (1981), 97–133. MR 0629700
[15] S. Zheng and W. Shen: Global solutions to the Cauchy problem of quasilinear hyperbolic parabolic coupled systems. Sci. Sinica, Ser. A 30 (1987), 1133–1149. MR 0942420
Partner of
EuDML logo